# SDR SWAA095370

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 51,055 hours, 42,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6557463
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE MOUNT BRACKETS, FWD AND AFT, BROKEN.  REMOVED AND REPLACED BRACKETS PER MM.
